Clifford C Wang

Learn More
Allergic disorders are mediated by T lymphocytes secreting T helper 2 (Th2) cytokines, interleukin-4 (IL-4) and interleukin-5 (IL-5), resulting in high levels of serum immunoglobulin E (IgE) and recruitment of eosinophils. One of the treatment strategies is to downregulate the Th2 component by inducing a T helper 1 (Th1) response to the relevant allergen,(More)
OBJECTIVE To report a case of anaphylactoid reaction in an HIV-negative patient associated with the administration of intravenous ciprofloxacin. CASE SUMMARY A 79-year-old Armenian man developed an anaphylactoid reaction following a first-time exposure to intravenous ciprofloxacin. This reaction was characterized by severe hypotension, wheezing,(More)
PURPOSE The use of maximum-dose simvastatin or atorvastatin in an ethnically diverse population was studied. METHODS This retrospective analysis was conducted at a publicly funded teaching institution whose predominant patient population consists of Hispanics and Asians. A computer-generated report was used to identify outpatients who received a(More)
  • 1